# SDR DALA2025010300033

- Difficulty date: December 31, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0739958) ELONGATED HOLES ON PAX CABIN FLOOR SUPPORT LOCATED ON STA 520+18 , FROM 25RBL TO 45RBL AND WL 208. REMOVED AND REPLACED FLOOR SUPPOR WITH ELONGATED HOLES STA.520+ 18, 25 RBL-45 RBL, WL 208 IAW B737-800 SRM 51-40-02-OG, AND BOEING DWG 143A5240 REV:B.
